# SDR 2020F00280

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: General aviation
- Aircraft: N91025
- Make and model: Cessna T207
- Aircraft serial: 20700016
- Aircraft time: 6,435 hours
- Engine: Cont TSIO520*
- Engine time: 441 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 658077
- Condition: Spalled
- Location: Engine
- Part time: 441 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ALL HYDRAULIC LIFTERS TO INSPECT FOR SPALLING, DISCOVERED BADLY SPALLED EXHAUST LIFTER ON CYLINDER #4.  INSPECTED CAM IN ACCORDANCE WITH CONTINENTAL SERVICE DIRECTIVE SID05-1B, INSTALLED NEW LIFTER AND WILL INSPECT CAM AGAIN IN 100 HOURS.  IT IS DOUBTFUL THAT THIS 1900 HOUR ENGINE WILL MAKE TBO BEFORE NEEDING A NEW CAM.  WE ARE NOW INSPECTING LIFTERS EVERY 200 HOURS.
